# SDR 9714689854

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 2424 · AC Regulator
- Part: Relay
- Condition: Failed
- Location: Lt Gcu
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL BELOW 60 KNOTS, ALL INSTRUMENT LIGHTS FLICKERED ON AND OFF.  MOMENTARILY BOWTIE LIGHTS AND MASTER CAUTION FLICKERED WITH OTHER LIGHTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL RELAY AND CROSSTIE RELAY.  OPERATIONAL CHECK OK.
